# SDR JJBA20230712010

- Difficulty date: July 6, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 40,975 hours, 28,277 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QTY (1) HOLE BORE IS NICKED, C/TO RH WING SPAR 3/TORQUE BOX #1 ATTACHMENT LOWER POSITION #2. HOLE OVERSIZED.
